# SDR UPS05544914

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Strap
- Part number: 111711905
- Part serial: E25632
- Condition: Frayed
- Location: Seat Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH F/O SEAT HARNESS/INERTIAL REEL STRAPS WORN AND FRAYED.  REMOVED AND REPLACED F/O SEAT HARNESS INERTIAL REEL IAW M/M 24-11-04.  PERFORMED OPERATION, OPS CK OK.
